# SDR CALA2013100291661

- Difficulty date: October 1, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 81,380 hours, 23,622 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 58721
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEGENCY LIGHT LENS FOUND CRACKED FROM SEATS 8 TO 14.    REPLACED CRACKED SECTION OF CLEAR LENS.
